Non-integrality of the periods of cusp forms outside the critical strip
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 3, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_3_a4,
author = {N. I. Koblitz},
title = {Non-integrality of the periods of cusp forms outside the critical strip},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {52--55},
year = {1975},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a4/}
}
N. I. Koblitz. Non-integrality of the periods of cusp forms outside the critical strip. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 3, pp. 52-55. http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a4/